Levaquin has ruined my life!
I was giving Levaquin Jan 14, 2010. Within 1 month I developed a neuroma on my left foot. Diagnost by MRI and inflammed tendon on my right foot (also MRI) I downloaded the tendonitis solution and have been taking most of the supplements they recommend. It has only gotten worse. I have spells when the tendons in my hand will swell and I cannot use that hand. or it will be my shoulder. Now I feel a new neuroma in the other foot.
At one point I went to my GP. She put me on prednizone.
(Which I guess makes things worse.) Then about a month ago (over a year since all this started) I went back to my GP and had her run all kinds of blood test. My Rheumatoid Factor came back at 110. It is suppose to be under 14. however all my other inflammation makers were normal. She sent me to a Rheumatalogist who took more blood work and I go back to get results in one week.
I do not beleive that I have RA. I still think it is all related to the Levaquin. My question is: How can I proof this?????? Help Please!!!!